Aa
Aa
A
A
A
Close
Avatar universal

Itchiness and redness on legs

Hi,
I am Indian, working in Singapore. I had a skin itchiness on my right leg in early January, this year. It turned red after scratching and later turned dotted but did not  spread to feet and above the knee.  When I went to India the dermatologist prescribed Betagel - g cream (Betamethasone dipropionate and Gentamicin cream). It was all cured but dark marks remained. When I reached back, the problem recurred. But unfortunately, I have to use controlled medicines like hydrocortison cream and egoderm cream. Now the itchiness is severe and spread across both legs between the palms and knees. I have already ordered for one betagel g cream from India, which helped me earlier. Is this the right medicine for this problem? May I know what condition is this? I really had no signs, symptoms or reasons to have this. Therefore, I can't confirm if this is allergic. Any severe side effects of using Betagel G cream?
Please help me with  your valuable advise
3 Responses
Sort by: Helpful Oldest Newest
1711789 tn?1361308007
MEDICAL PROFESSIONAL
Hi there!

Well, without a clinical evaluation it would be difficult to determine the cause of the rash. Possibilities that may need to be considered include infections, inflammations, allergies, insect bites, fungal infection, dermatitis, hives etc. Topical application of Betagel G would not have major side effects and would be effective against allergies and bacterial infections. I would suggest adding an ointment containing betamethasone with an anti-fungal agent. If this does not seem to help, it is advised to consult a dermatologist for an accurate diagnosis and appropriate management.
Hope this is helpful.

Take care.
Helpful - 0
Avatar universal
Hi Doctor,

Thanks very much for your valuable advise. I am sorry for this late response. By the way, as I found my problem recurring even after using Betamethasone cream, I tried homoeopathic medicines which cured almost 80% of it. Unfortunately, now I feel itchiness all over my leg below the knees but not severe as before. There is no redness anywhere but feels like burning when I pour hot water. In some spots I noticed light black marks around a pale white spot and in some other spots light black marks without any white spot, which are very itchy. I am using a normal dusting powder named Aiken (available in Singapore) which healed this itchiness up to a limit. But not fully cured.

Again, many thanks for your prompt response.

Best regards,
Nadeem
Helpful - 0
Avatar universal
Im having an acne problem on my face so can i use betagel g cream at night.is it effectve or nt????
Helpful - 0
Have an Answer?

You are reading content posted in the Acne Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions